# SDR AALA20030851

- Difficulty date: August 11, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 2450 · AC Power Distribution System
- Part: Chain
- Condition: Misinstalled
- Location: Elec Outlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

EN ROUTE AUX OUTLET COVER IN AFT GALLEY ARCING.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  FOUND OUTLET COVER CHAIN MAKING CONTACT WITH OUTLET.  CHAIN WAS DISLODGED FROM THE PRONGS ON THE UTILITY CAP.  CHAIN WAS RETURNED TO ITS PROPERLY INSTALLED POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
